# SDR AWXA200601078

- Difficulty date: June 9, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334191
- Condition: Corroded
- Location: Bs 1016-1032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON THE LT AFT LAV SUB FLOOR SHEAR WEB AT BS 1016 TO BS 1032, WL 208 AND BL 20L.  CORROSION WAS FOUND TO BE OUT OF SRM LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW LT AFT LAV SUB FLOOR SHEAR WEB AT BS 1016 TO BS 1032, WL 208 AND BL 20L IAW BOEING 737-300 SRM 51-40-02-0G PARA 4B AND FIGURES 3, 8, 9 AND 10.
